# SDR 0302116314

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 19,249 hours, 2,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 10L-22L.  RELAMPED EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
